Couldn't find what you looking for?

TRY OUR SEARCH!

Plan B spotting or Implantation/any other pregnancy bleeding?
I had unprotected sex we used Trojan Ultra Ribbed Condoms With Spermicidal Lubricant at first but then he took it off. 2 and a half days after that I took the plan b pill. 6 days after i took the plan b pill i startded to have what seemed like a period but startded off sort of heavy then got very light. this lasted 3 days so far and right now its just a little bit of brownish or dark red coming out very little or everytime i wipe. we had sex the 13th day of my cycle, the bleeding started on the 21st day of my cycle but it usually starts on the 28th. Is this an effect of the plan b pill or should i be thinking im pregnant? (I also don't know for sure if they where good because it had a certain tempurature that it had to be stored at and here its very cold.

Loading...

Freaking out -- i had unpotected intercourse jan 6,7, Nd 8. Jan 8 i took the plan B. im not due for my next period until the 28th. Today is the 21st. On the 17th i started spotting and discharging. Ive also been very tired lately and had a bloated like hard stomach for days. Even tho i know its to early , i took a test and it was negative. Im still very concerned and i cant stop wondering if these are effects from the pill , and why would the effects take to long to kick in?? Please help! Thank you! - im 21 Nd have been with my bf for 4 years. Im just nervous because i have taken plan b in the past and never had these side effects? Also i joined the air force and waiting to leave for basic and a pregnancy right now scares me !
Reply

Loading...

Girl, I don't know what to tell you cuz i am in the same situation and I have been reading all the posts,and no one has answered any of these discussions, but from what I have been reading, it SEEMS that it is a classic reaction to Plan B. I am afraid even to take a pregnancy test. I had unprotected sex on 4/4 and took the pill early in the morning of 4/5. I lost track of my period cuz i have been off the pills for about 3 mths now. so i guess my period was to come the week of 04/09 cuz i started spotting on 04/13. It was brown in colour and it has continued up to now. So i am hoping that it is a reaction to Plan B that kinda disrupts ur normal cycle cuz I am not even w the guy... :( bad huh?
Reply

Loading...

Has anyone's problem been resolved? I see these posts were from a while back and the original post is similar to my own issue right now.

I am on regular birth control. However after a busy, crazy week of remodeling/construction at work I was often late taking pills due to different/longer work hours. To make matters worse, I was on the 3rd week of pills (I've been told missing pills in the 3rd week can result in breakthrough ovulation). I had sex on April 21st (the day of my 2nd to last active pill) and he did ejaculate inside of me. I was just so worried about all the missed/late pills that I took a Plan B pill about 12 hours later and still took my last active pill on time hours later. I have taken this pill before and experienced only very mild side effects, if any. My period was scheduled to start on April 25th (the BC keeps me very regular). I started bleeding on the 26th (5 days after taking Plan B), a medium flow for about 4-5 days. I had sex again on May 7th (1 week after I began taking active pills again), however he did not ejaculate inside of me. Then 2-3 days later I began spotting. It is very light and hardly noticable (mostly when I wipe) but it has not stopped. Is this lingering side effects of the Plan B pill combined with the BC? This has never happened to me before and I am so worried. If your next period is supposed to be 28 days after the first day of bleeding from taking Plan B, I should have my next period on May 24th (still a ways off to be spotting for 5 days straight). Reading through a lot of posts, I see Plan B has really messed up some women's cycles so I'm inclined to believe that's all this is. Unfortunately I'm a worrier by nature. If I bled for 4-5 days after he came inside of me, I should not be pregnant. I even took a test back on May 5th and May 11th, both of which came back negative and were taken long enough after the incident for them to test positive if that were the case. The best I can relate this to is when I tried switching to NuvaRing and spotted for an entire month as my body tried to adjust to the new hormones. It has been too long since the 1st incident for this to be implantation bleeding (2 1/2 weeks later) on top of the fact I had my period, and it is too soon after the 2nd incident. Is this normal? Should I be worried? Please help. This past month has just been terrible and hearing from someone who's been through similar would make waiting out the next week and a half a lot easier.

Reply

Loading...